# SDR ASAA2014060208227

- Difficulty date: June 2, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,535 hours, 18,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A000358
- Condition: Corroded
- Location: Bs 440-490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SILL IS CORRODED.  ACFT GROUNDED. R & R FWD CARGO DOOR SILL IAW SRM 51-40-02 AND DWG 143A8330, REV D.
